# SDR CA040519004

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,965 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 5052432627
- Condition: Worn
- Location: Cockpit
- Part time: 11,009 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER PEDAL ATTACH POINT BROKEN AT BUSHING ATTACH.
